# SDR 2005FA0000647

- Difficulty date: April 20, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Condition: Cracked
- Location: Compressor Rotor
- Part time: 1,824 hours
- Component: Compressor, Honeywell
- Component part number: 38222811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IMPELLER HAS EXPERIENCED WHAT LOOKS LIKE HIGH  CYCLE FATIGUE WITH A VERY LOW TT ON THE UNIT.  IT APPEARS TO HAVE FAILED DUE TO WHAT STARTED AS A FATIGUE CRACK AND RESULTED IN A LARGE PIECE OF THE IMPELLER COMING OFF.  THIS IMPELLER AND ANOTHER WERE PURCHASED WITHIN 30 DAYS OF EACH OTHER AND HAVE SN THAT ARE 2 DIGITS OFF FROM THE OTHER.  (K)
